# SDR QXEA200400055

- Difficulty date: January 19, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 14,574 hours, 20,790 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOOSE RIVET IN RIGHT HAND WING ROOT FAIRING, LOWER EDGE X426 BELOW WING REAR SPAR.  REPAIRED IAW DHC-8 SRM 51-40-00.
